# SDR ASAA2018030323743

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,432 hours, 5,446 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2690
- Condition: Failed
- Location: Fuel Qty
- Part time: 37,329 hours, 11,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL QTY BLANKED BRIEFLY AT GATE,  ACFT GROUNDED.  REMOVED AND REPLACED THE FUEL QUANTITY PROCESSOR UNIT IAW AMM 28-41-81,  GROUND VERIFICATION TEST PASSED. ACCOMPLISHED BITE CHECK, LIGHTS STAY ON,  NO FAULT NOTED.  ACFT OK FOR SERVICE IAW FIM 28-41TASK 809.
